MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 20G X 0.5IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP HUBER NEEDLE SET 20G X 0.5IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of asdys0022 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that "the needle does not get fixed to its hub, it's loose, leading to an instability and jeopardizing its functionality." no other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a damaged infusions set was inconclusive because the returned sample appeared to be a sealed lot sample and not the originally implicated device.The product returned for evaluation was one 20ga x 0.5¿ safestep safety infusion set.The sample was received in its original sealed packaging.Following removal from the packaging, inspection of the sample was unremarkable.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion and aspiration with no observed leaks.Tactile inspection of the sample was unremarkable.Microscopic inspection of the device joints was unremarkable.Attachments of several different luer accessories to the luer adapter were successful and unremarkable.No device deficiencies were discovered during evaluation of the returned sample; however, the sealed state of the packaging suggested that the sample was not the device implicated in the event description.Consequently this complaint is inconclusive at this time.

Brand Name
SAFESTEP HUBER NEEDLE SET 20G X 0.5IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11529106
Report Number3006260740-2021-00881
Device Sequence Number3791311
Product Code FPA
UDI-Device Identifier00801741066337
UDI-Public(01)00801741066337
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K040527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Model NumberN/A
Device Catalogue NumberLH-0037YN
Device Lot NumberASDYS0022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2021
Initial Date Received by Manufacturer 02/22/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date03/19/2021
Supplement Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;